# SDR ASOA2016010214302

- Difficulty date: January 2, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FROM FS559.00-FS559.00+80 AT LBL9 IS CORRODED AS REPORTED BY MAINTENANCE.  REMOVED CORROSION IAW SRM 51-21-06-00, SEAT TRACK OUT OF LIMITS IAW SRM 53-51-49. REMOVED SEAT TRACK IAW SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802. COMPLIED WITH EC/TC REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
